Basit öğe kaydını göster

dc.contributor.authorGungor, Nurcan Bilgili
dc.date.accessioned2025-03-28T07:22:45Z
dc.date.available2025-03-28T07:22:45Z
dc.date.issued2023
dc.identifier.issn0352-9665
dc.identifier.issn2406-047X
dc.identifier.urihttps://doi.org/10.22190/FUMI210918021B
dc.identifier.urihttps://hdl.handle.net/20.500.12450/5874
dc.description.abstractIn 2020, Olia et al. [Olia, Z. E. D. D., Gordji, M. E. and Bagha, D. E. (2020). Banach fixed point theorem on orthogonal cone metric spaces. FACTA Universitatis (NIS) Ser. Math. Inform, 35, 1239-1250] examined orthogonal cone metric spaces. They assumed that P is a normal cone with normal constant K and that self mapping T is orthogonal continuous on the orthogonal cone metric space X in their study. This study now presentes certain required definitions on orthogonal cone metric spaces that were not previously given in [9]. The examples that show the link between existing and new definitions have also been included. The results are also generalized by eliminating the normalcy condition and utilizing point orthogonal continuity instead of general orthogonal continuity in the major results of [9]. The fundamental finding of the study is then generalized by removing the requirement of orthogonal continuity and introducing normality. In addition, certain outcomes of stated theorems are proven, and some examples are provided to demonstrate these theorems.en_US
dc.description.sponsorshipAmasya University Research Fund Project [FMB-BAP 19-0396]en_US
dc.description.sponsorshipThis research article was supported by Amasya University Research Fund Project (FMB-BAP 19-0396).en_US
dc.language.isoengen_US
dc.publisherUniv Nisen_US
dc.relation.ispartofFacta Universitatis-Series Mathematics and Informaticsen_US
dc.rightsinfo:eu-repo/semantics/closedAccessen_US
dc.subjectfixed point theoremen_US
dc.subjectmetric spacesen_US
dc.subjectorthogonal continuityen_US
dc.titleSOME NOTES ON THE PAPER BANACH FIXED POINT THEOREM ON ORTHOGONAL CONE METRIC SPACESen_US
dc.typearticleen_US
dc.departmentAmasya Üniversitesien_US
dc.identifier.volume38en_US
dc.identifier.issue2en_US
dc.identifier.startpage301en_US
dc.identifier.endpage316en_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.institutionauthorGungor, Nurcan Bilgili
dc.identifier.doi10.22190/FUMI210918021B
dc.department-temp[Gungor, Nurcan Bilgili] Amasya Univ, Fac Sci & Arts, Dept Math, TR-05000 Amasya, Turkiyeen_US
dc.identifier.wosWOS:001139598700007en_US
dc.snmzKA_WOS_20250328
dc.indekslendigikaynakWeb of Scienceen_US


Bu öğenin dosyaları:

DosyalarBoyutBiçimGöster

Bu öğe ile ilişkili dosya yok.

Bu öğe aşağıdaki koleksiyon(lar)da görünmektedir.

Basit öğe kaydını göster